REPRESENTATIONS BY CERTAIN OCTONARY QUADRATIC FORMS WHOSE COEFFICIENTS ARE 1, 2, 3 AND 6


Alaca S., Kesicioglu Y.

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.10, no.1, pp.133-150, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.1142/s1793042113500851
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.133-150

Abstract

We determine formulae for the numbers of representations of a positive integer by certain octonary quadratic forms whose coefficients are 1, 2, 3 and 6.